# SDR NWAA09213224

- Difficulty date: January 24, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N324US
- Make and model: Airbus A320-211
- Aircraft serial: 273
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CRACK ON RT WING RIB NR4 AT INBD FACE OF SKIN ATTACHMENT AREA BETWEEN STR 6 AND 7.  REPAIRED IAW EA 32-211588.  (K)
